Accessibility navigation


The subelliptic Infinity-Laplace system on Carnot-Caratheodory Spaces

Katzourakis, N. I. (2013) The subelliptic Infinity-Laplace system on Carnot-Caratheodory Spaces. Advances in Nonlinear Analysis, 2 (2). pp. 213-233. ISSN 2191-950x

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1515/anona-2013-0004


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33319
Publisher:Walter de Gruyter

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation